# SDR DALA2017082206341

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 93,861 hours, 13,528 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE DIDN'T DEPLOY DURING LANDING FROM ARMED POSITION. PERFORMED AUTO SPEED BRAKE OPERATION TEST.  SYSTEM OPERATION IS NORMAL.
